# SDR AALA20110906AFW05

- Difficulty date: August 29, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- Aircraft time: 72,464 hours, 11,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF CORROSION WERE FOUND ON THE FORWARD CARGO DOOR LOWER SILL OUTER CHORD AND FAIL SAFE STRAP.  REMOVED ALL CORROSION PER SRM 51-10, ACCOMPLISHED SURFACE HFEC AND OPEN HOLE HFEC INSPECTION. INSTALLED DRAWING TYPE FASTENERS BACK INTO THE FASTENER HOLES WET WITH BMS 5-95 PER EA 018620.
